Diphen (24/Box)

$6.85

SKU: 18464
Category:

Description

Compare active ingredient to Benadryl
Relief from allergies and hay fever. May cause drowsiness.

Active Ingredient(s):

  • Diphenhydramine Hydrochloride 25mg

Additional information

Weight 0.08 lbs

Description

Compare active ingredient to Benadryl
Relief from allergies and hay fever. May cause drowsiness.

Active Ingredient(s):

  • Diphenhydramine Hydrochloride 25mg

Additional information

Weight 0.08 lbs